JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • ON INTERVAL-VALUED FUZZY LATTICES
  • LEE, JEONG GON ; HUR, KUL ; LIM, PYUNG KI ;
  • Honam Mathematical Journal, volume 37, issue 2, 2015, Pages 187~205
  • DOI : 10.5831/HMJ.2015.37.2.187
  • Abstract(view)
PDF Download(new window)
3
  • ON PSEUDO BH-ALGEBRAS
  • JUN, YOUNG BAE ; AHN, SUN SHIN ;
  • Honam Mathematical Journal, volume 37, issue 2, 2015, Pages 207~219
  • DOI : 10.5831/HMJ.2015.37.2.207
  • Abstract(view)
PDF Download(new window)
4
  • MIGHTY FILTERS IN BE-ALGEBRAS
  • LEE, HYE RAN ; AHN, SUN SHIN ;
  • Honam Mathematical Journal, volume 37, issue 2, 2015, Pages 221~233
  • DOI : 10.5831/HMJ.2015.37.2.221
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)